# SDR UIEA2022070700729

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747
- Aircraft serial: 25879
- Aircraft time: 53,056 hours
- System (JASC): 2216 · Autopilot Trim Servo
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

4 UN-COMMANDED LEFT YAW EVENTS WHILE IN CRUISE. EICAS YAW DAMPER UPPER AND YAW DAMPER UPPER STS MSG( PLACED UPPER YAW DAMPER ON MEL 22-21-01. )
